CSpace
THE STRUCTURAL-PROPERTIES OF THE DISCRETE POSITIVE REAL MATRIX
WANG, CZ; WANG, EP
1986-07-01
Source PublicationACTA MATHEMATICA SCIENTIA
ISSN0252-9602
Volume6Issue:3Pages:259-265
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:A1986G340400002
PublisherBALTZER SCI PUBL BV
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28566
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST SYST SCI,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
WANG, CZ,WANG, EP. THE STRUCTURAL-PROPERTIES OF THE DISCRETE POSITIVE REAL MATRIX[J]. ACTA MATHEMATICA SCIENTIA,1986,6(3):259-265.
APA WANG, CZ,&WANG, EP.(1986).THE STRUCTURAL-PROPERTIES OF THE DISCRETE POSITIVE REAL MATRIX.ACTA MATHEMATICA SCIENTIA,6(3),259-265.
MLA WANG, CZ,et al."THE STRUCTURAL-PROPERTIES OF THE DISCRETE POSITIVE REAL MATRIX".ACTA MATHEMATICA SCIENTIA 6.3(1986):259-265.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[WANG, CZ]'s Articles
[WANG, EP]'s Articles
Baidu academic
Similar articles in Baidu academic
[WANG, CZ]'s Articles
[WANG, EP]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[WANG, CZ]'s Articles
[WANG, EP]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.